MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BMT 360 TIB 5.0 OFFSET ADAPTER; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. BMT 360 TIB 5.0 OFFSET ADAPTER; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Swelling (2091)
Date of Event 07/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: (b)(6) 2019.185203 - bmt 360 tib tray - 737710; 185305 - vg 360 dst fm ag - 115520; 183882 - vngd ssk psc tib brg - 246260; 185650 - bmt 360 tib sm cruciate - 727430; 148305 - bmt splined knee stm v2 - 731620; 185211 - bmt 360 tib 5.0 offset - 198190; 184764 - series a pat std - 693590; 148302 - bmt splined knee stm v2 - 139650; 185265 - vngd ssk 360 femur - 3366083; 00111214001 - palacos single - unknown; 00111214001 - palacos single - unknown; 00111214001 - palacos single - unknown.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The dhr was reviewed and no discrepancies relevant to the reported event were found.No medical records were provided.Medical records were provided and reviewed by a health care professional.Patient was revised with no complications noted.Post-revision ultrasound found soft tissue swelling and tendinosis without tear.Patient claims to have tested positive for infection but cannot be confirmed due to lack of medical records.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2019-03370-4, 0001825034-2019-03372-4, 0001825034-2019-03373-4, 0001825034-2019-04217-3, 0001825034-2019-04218-3, 0001825034-2019-04219-3, 0001825034-2019-04233-3, 0001825034-2020-02312, 0001825034-2020-02315.
 
Event or Problem Description
It was reported that following a revision procedure, the patient experienced pain, swelling and falling.No additional patient consequences were reported.

Brand Name
BMT 360 TIB 5.0 OFFSET ADAPTER
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10140279
Report Number0001825034-2020-02314
Device Sequence Number11342585
Product Code JWH
UDI-Device Identifier00880304459519
UDI-Public00880304459519
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K093293
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number185211
Device Lot Number233860
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2020
Initial Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR
Patient Weight100